# SDR DALA2014122706745

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 68,214 hours, 29,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FUSELAGE SKIN DENTED 2-4 INCHES AFT OF FRAME 16, BETWEEN STRINGERS 29 & 30L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11,  FIG 105.  REPAIRED IAW ER/A 531227-14, REV-ORIGINAL.
